# SDR AALA201902827004

- Difficulty date: February 26, 2019
- Submitted: February 28, 2019
- Operation: Air carrier
- Aircraft: N804AN
- Make and model: Boeing 787-8
- Aircraft serial: 40622
- Aircraft time: 15,676 hours, 1,697 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Part number: BACC63DG0120SG
- Condition: Broken
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CONNECTOR CRACKED AND DETERIORATED UNDER NORMAL PRESSURE WHILE DISCONNECTING.  REPLACED THE CONNECTOR IAW STANDARD PRACTICES AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
